# SDR AALA202110196674

- Difficulty date: October 17, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 35,336 hours, 14,393 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE OIL PRESSURE CAUTION ILLUMINATED WHILE CLIMBING THROUGH 27000 FEET, CREW SHUT DOWN #2 ENGINE AND DECLARED EMERGENCY; FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
